# SDR AALA20050357

- Difficulty date: May 25, 2005
- Submitted: May 26, 2005
- Operation: Air carrier
- Aircraft: N451AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49477
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - CEILING EMERGENCY LIGHTS AT ROWS 27 TO 30 INOPERATIVE.  RESEATED BATTERIES IN PACK B5 107 FOR CEILING EMERGENCY LIGHTS AT ROWS 27 TO 30.  SYSTEM GROUND CHECKED NORMAL OPERATION.
